# SDR R61A201204300258

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 12,028 hours, 9,596 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2R5310A
- Part serial: C0483
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 2,330 hours, 1,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION IN FLIGHT DURING CRUISE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM, AND FOUND A/P ELEVATOR SERVO TO BE THE CAUSE.  MAINTENANCE REMOVED AND REPLACED A/P ELEV SERVO PER EMB AMM, OPS CHECK GOOD.
